# SDR SWIA200718442

- Difficulty date: May 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 32,760 hours, 42,967 cycles
- System (JASC): 5711 · Wing Spar
- Part: Shear Tie
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IS LEAKING OUTBOARD OF NACELLE, DISCOVERED AT C-CHECK.  REPLACED CRACKED SHEAR CLIP AT RIB NR 16 PER EMB SRM 51-40-02.  NO LEAKS NOTED.
